Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

Formal adjoints and a canonical form for linear operators


Authors: Michael G. Eastwood and A. Rod Gover
Journal: Conform. Geom. Dyn. 10 (2006), 285-287
MSC (2000): Primary 58J70; Secondary 53A30
Published electronically: October 5, 2006
MathSciNet review: 2261052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a canonical form for linear differential operators that are formally self-adjoint or formally skew-adjoint.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 58J70, 53A30

Retrieve articles in all journals with MSC (2000): 58J70, 53A30


Additional Information

Michael G. Eastwood
Affiliation: Department of Pure Mathematics, University of Adelaide, South Australia 5005
Email: meastwoo@maths.adelaide.edu.au

A. Rod Gover
Affiliation: Department of Mathematics, The University of Auckland, Private Bag 92019, Auckland 1, New Zealand
Email: gover@math.auckland.ac.nz

DOI: http://dx.doi.org/10.1090/S1088-4173-06-00154-8
PII: S 1088-4173(06)00154-8
Keywords: Adjoints, differential operators, conformal invariance
Received by editor(s): July 18, 2006
Published electronically: October 5, 2006
Additional Notes: The first author is supported by the Australian Research Council.
The second author expresses appreciation for support by the New Zealand Institute for Mathematics and its Applications and the Royal Society of New Zealand (Marsden Grant 02-UOA-108).
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.